# SDR SWAA2022090649803

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737
- Aircraft serial: 42535
- Aircraft time: 26,201 hours, 12,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP FWD OF ROW 12 ABC LOOSE / [01] RESECURED EMER FLOOR PATH LIGHTING STRIP PER SIP AND AMM 33-51-15
